# SDR 07FDEA01089

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,033 hours, 18,150 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL AREAS OF CORROSION ON C95, ON INTERNAL DOUBLER BETWEEN C94-C95, P14-P16 LT AND ON EXTERNAL SKIN BETWEEN C95-C96, P15 LT ON FUSELAGE TAIL CONE, LISTED IN DR 0534-01-16-0200.  REPAIR PERFORMED BY BLEND OUT, REPLACEMENT, CUT OUT WITH EXTERNAL AND INTERNAL DOUBLERS IAW EA 6-5319-99217, APPROVED BY RAS/DAHAM/4020768/2006 ISSUE "A", RAS/DAHAM/4020762/2006 ISSUE "A" AND RAS/DAHAM/4020742/2006 ISSUE "A".
